Non-parametric identification of the mixed proportional hazards model with interval-censored durations
Article first published online: 7 JUN 2011
© 2011 The Author(s). The Econometrics Journal © 2011 Royal Economic Society
The Econometrics Journal
Volume 14, Issue 2, pages 343–350, July 2011
How to Cite
Brinch, C. N. (2011), Non-parametric identification of the mixed proportional hazards model with interval-censored durations. The Econometrics Journal, 14: 343–350. doi: 10.1111/j.1368-423X.2011.00347.x
- Issue published online: 7 JUN 2011
- Article first published online: 7 JUN 2011
- First version received: August 2009; final version accepted: February 2011
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!